MathSciNet Relay Station
MathSciNet bibliographic data
MR1750653 26D15 (26A51 28A99 60E15)
Guédon, Olivier Kahane-Khinchine type inequalities for negative exponent. Mathematika 46 (1999), no. 1, 165–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement